We will always attempt to answer your questions thoroughly, so that you never have to worry needlessly, and we will explain complicated things clearly and simply....more
We will always attempt to answer your questions thoroughly, so that you never have to worry needlessly, and we will explain complicated things clearly and simply.
More about Dr. Hitesh
Dr. Hitesh is known for housing experienced Nuclear Medicine Physicians. Dr. Hitesh Aggarwal, a well-reputed Nuclear Medicine Physician, practices in New Delhi. Visit this medical health centre for Nuclear Medicine Physicians recommended by 89 patients.
140 jagriti enclave
New Delhi New Delhi, Delhi - 110092
Doctor in Dr. Hitesh
Nuclear Medicine Physician
View All Services
Submit a review for Dr. HiteshYour feedback matters!
Nothing posted by this doctor yet. Here are some posts by similar doctors.
Asked for male, 32 years
When ever I eat and sleep some sour liquid comes from stomach and irrites can I take mucian syrup to ease stomach.
BAMS, M.D.Alternative Medicines
Yes. you can. 2 tsf Morning and night before food for 5 days. you have Acid peptic disorder. Avoid oily spicy and fast food. Plenty of water to drink. Eat timely food. Have good sleep. God bless u.If you want further treatment you can consult me online by clicking private chat button on your Lybrate app. Thank you.
Asked for female, 7 years old from Chennai
My daughter aged 8 years had severe abdominal pain before two weeks, was treated with climax and metronidazole. Now she does not have acute pain but on and off mild pain along with fatigue and tiredness. Last week she also had severe dry cough for which she was given ambrolite and Febrex plus D's. She says she feels tired all the time and has groin pain and upper back pain now.
Uneed to check her TSH n CBC from a lab. Give her light, nutritious frequent diet. Give plenty of water, fruits n green vegetables. For details you can contact me.
Asked for female, 46 years old from Secunderabad
MY TSH WAS 6.94 IN FEB 2018. I AM TAKING THYRONORM 25 MG. TODAY MY TSH LEVEL IS 6.65. WHAT IS THE DOSAGE OF thyronorm I SHOULD TAKE. MY AGE IS 46 YEARS.
Nirmala ji, Thanks for the query. When one is adequate dosage of Levothyroxine, TSH should be maintained around 3 to 4 mU/L, at which all the symptoms are in check. Since your 6.65 mU/L, it is clear that the present dosage is not enough. It needs to be increased to at least 37.5 mcg, by adding 12.5 mcg a day. Then check TSH after 6 weeks to see if desired level is achieved. Another aspect is your weight and height, with a BMI of 31.86 kgs/Sq meter, you are already in grade 1 obesity. Your ideal body wight should be about 58 kgs, which means there is an excess of 21 kgs. This appears to be due to uncontrolled hypothyroidism. If you have any doubts please do come back. Thanks.
Asked for female, 20 years old from Meerut
I got thyroid tests 2 months back and taking 50 mcg thyronorm since then as I was having T SH level high. Now what to do?
You have to go for a review with your doctor. Please note that hormonal problems need regular monitoring and evaluation. Take the medicine as suggested by the doctor and discuss about any issue that bothers you. Read about thyroid condition (hypothyroidism) from the internet and be informed. Adapt healthy habits so that you can maintain good health and ideal weight. You can also add Homeopathy which is safe and gentle and helps to improve the immunty. You can contact me for further details regarding Homeopathic treatment.
Asked for female, 57 years old from Ahmedabad
HI, What type of diet patient should if he is suffering from thyroid which is under control age is 57 years.
BHMS, Diploma in Dermatology
It's a good idea to limit your intake of Brussels sprouts, cabbage, cauliflower, kale, turnips, and bok choy, because research suggests digesting these vegetables may block the thyroid's ability to utilize iodine, which is essential for normal thyroid function.
Hello doc. My mom have hyperthyroid prob and doc prescribed neo-mercazole 10 tablet once in a day. But as the reports says she is having TSH <0.01 and T3 532 T4 27. Can you please prescribe any other as it is severe now.
Hello, Thanks for the query. For hyperthyroidism the doctor has prescribed the correct medication. Only dosage may have to be adjusted. TSH should come up to 3 to 4 mU/L, at which all the symptoms will be in check. There is no other medication. TSH needs to be checked more often say once in 6 to 8 weeks. Thanks.
Asked for female, 29 years old from Muzaffarnagar
HI, My father is diabetic since 25 yrs, his current sugar levels are 160-210. His creatinine is 2.4. Since last 3-4 days, he is having high pain in stomach and upper abdomen. He is not able to digest anything, and feels Nausea whenever he try to eat anything. He is also having continuous hiccups. He is even not able to drink anything. Can you please suggest what could be the reason. We have consulted 2 doctors in last 4 days not there is no relief in pain and digestion.
BAMS, DyP,CCYP, MS (Shalya)-inrl, Diploma in Hospital Administration, JR- MS(Ay)- Shalya
Send me his latest USG report, liver function test blood urea creatinine report, these symptoms appear after increase blood urea level.
Asked for male, 40 years old from Delhi
I have hypothyroidism, my tsh is 7.2. I have pain, numbness and tingling in my finger hand and muscle, soldier.
Hello, Thanks for the query. Please let me know whether you are treatment for hypothyroidism? If yes what is the dosage and what was the TSH level when initially disease was diagnosed? If you are on treatment then TSh should be maintained around 3 to 4 mU/L to be free from all the symptoms. If not on any treatment, then TSH 7.2 mU/L is considered as subclinical hypthyroidism and no treatment is advocated. The various symptoms are fairly non specific. Thanks.
Asked for male, 45 years old from Kota
Diploma In Gastroenterology, Diploma In Dermatology, BHMS
They may have trouble falling asleep or may wake up frequently during the night or early in the morning. ... Insomnia has many possible causes, including stress, anxiety, depression, poor sleep habits, circadian rhythm disorders (such as jet lag), and taking certain medications
Asked for female, 24 years old from Jabalpur
DHMS (Diploma In Homeopathic Medicine & Surgery), Msc - Applied Psychology
It's towards higher side, but at this stage you can control it without medicine, you should improve your life style along with physical exercise and take a diet which improve your metabolism. And again repeat test after 2 months. Need further guidance than you can call at
View All Feed